| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Diplopia/Double Vision (4802)
| Date of Event |
06/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +16.0d) was explanted from the right eye due to blurred vision and diplopia.A new lal (sn (b)(6), +16.5d) was implanted as a replacement.Rxsight's first awareness of this event was on 06/27/2024.Reference report #3012712027-2024-00136 for the report on the left eye.